Jump to content

Recommended Posts

i was wondering if this was a sign of td or eps. my pdoc appt is not for another 3 weeks. went last week, forgot to mention it at the time.

it is in my left eye. doesn't happen all day. very noticeable when it does. like my heart is beating under my eyelid, but faster. does tend to last for a good period of time.

ugh! what next?

thank you for your opinions! will seek help asap is most feel it is td related.

kathy

Link to comment
Share on other sites

I assume eps is epilepsy, but what does td mean?

Sometimes when I'm tired my eyelid will get a tic/twitch to it, and if it's bad enough I can see it in the mirror. But in my case it's clearly related to being exhausted, and doesn't happen very often - maybe once every month or two. Hope you find out what yours is - will be interested to hear.

Link to comment
Share on other sites

EPS is Extrapyramidal Syndrome, broadly symptoms of loss of control over muscles..shakiness, etc. TD is Tardive Diskenesia, broadly tics and other fasciculations that repeat uncontrollably. (somebody correct me, if my sleepy brain is wrong).

I used to have a tic in my left eyelid that could be almost maddening. At first it would show only when squinting or trying to focus, but as I got more stressed it would run continously at a high rate that I would end up holding my hand on the eyelid to stop it. Getting on meds and recovering has made it go away for now.

I probably wouldn't go to the ER for something like this. And unless other symptoms start to show or this grows in intensity to be unliveable, I wouldn't think it's EPS. Still, it could be caused by AAP's, and if it continues it's worth discussing with the pdoc. Hope it subsides.

a.m.

Link to comment
Share on other sites

my eyelid has twitched occasionally for years. since middle school or high school. it's annoying but since it is never accompanied by anything else, i've never worried about it. it just... tickles kinda.

i've never been on meds, so i couldn't say what things cause it, but smarter minds than mine have posted suggestions on that ;)

abi

Link to comment
Share on other sites

all kinds of weird things can fall under the umbrella of EPS. for example, janssen, the company that makes risperdal and invega, claims that the lactation/prolactin elevation experienced with risperdal is a form of EPS. so i guess it is possible, however doesn't seem like anything to freak out about. it will probably go away. if it is still annoying you at your next appointment, bring it up to your pdoc. but i wouldn't worry about it. i doesn't sound like TD.

Link to comment
Share on other sites

cool, thanks everybody. i guess being in tuned to every little thing your body does differently can be bad in and of itself. better safe than sorry?

i've had it on and off for the last two months. i can see it in the mirror. that's when i truly became freaked out! it is more like a pulse.

will check to see if under stress next time.

thanks again!

have a marvelous day!

kathy

Link to comment
Share on other sites

  • 2 months later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...